# SDR TWAA0102002

- Difficulty date: February 1, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 42,253 hours, 21,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lead
- Part number: 58531
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT STATION 895 TO 1125.  REPLACED THE POWER SUPPLY LEAD.  CHECK-C 12-28-2000 STL.
